# SDR JR2R2025040897634

- Difficulty date: April 8, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86350
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000633
- Aircraft time: 16,363 hours, 10,043 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Chafed
- Location: Zone 200
- Part time: 16,363 hours, 10,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AISLE SEAT TRACK (RBL 11) HAS A CHAFE MARK JUST FWD OF FRAME 76.
